Thunderstorm Wind, Marion
- When
- June 11, 12:53 PM EST
- Where
- Marion County, 7 mi NW of Reddick
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 29.433, -82.283
Oak tree fell down on a bard at 6303 NW 125th Street.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Oak tree fell down on a bard at 6303 NW 125th Street.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 11, 8:28 AM EST, 4 hours 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 928 AM EDT SAT JUN 11 2005 ...TS ARLENE ON HER WAY TO THE GULF COAST... .UPDATE...RADAR AND SATELLITE SHOW RAIN BANDS MOVING NORTH- NORTHWESTWARD OVER NE FLORIDA WITH BREAKS IN THE RAIN APPEARING ACROSS OUR SOUTHERN TIER. ANOTHER AREA OF CONVECTION IS MOVING UP THE CENTRAL FL COAST WHILE ACTIVITY ACROSS THE PENINSULA IS SCATTERED AT THIS TIME. BREAKS IN THE CLOUDS WILL ALLOW ENOUGH HEATING TO SPAWN THUNDERSTORMS DURING AFTERNOON HOURS. SOUNDING IS VERY MOIST...PWAT IS 2.32 INCHES...AND TROPICAL WITH ENOUGH SHEAR TO MAKE TORNADOES A POSSIBILITY. AND THE TORNADO WATCH CONTINUES UNTIL 5 PM EDT. EXPECT ONLY MINOR TWEAKS TO GRIDS AND FCST...IF ANY...AND SAME WITH COASTAL WATERS FCST. WINDS HAVE GENERALLY BE RUNNING 20 KT WITH HIGHER GUSTS AT THE BUOYS ALTHOUGH SLIGHTLY LESS THIS PAST HOUR. MKT/ABE/RK .PREVIOUS DISCUSSION BELOW... .SHORT TERM...LARGE MASS OF RAIN WITH ISOLATED EMBEDDED TSTMS CONTINUES TO SPREAD N ACROSS THE FL PANHANDLE AND PENINSULA. ARLENE APPEARS TO BE MORE OF A HYBRID SYSTEM THIS MORNING...WITH PLENTY OF DRY AIR ALOFT PUNCHING INTO THE S 1/2 OF THE SYSTEM. BAND OF CONVECTION THAT IS MOVING ONSHORE SW FL ALMOST HAS THE APPEARANCE OF A FRONTAL SQUALL LINE. STILL CONCERNED ABOUT HEAVY RAINFALL...PARTICULARLY ACROSS THE SUWANNEE VALLEY AND EXTREME S ZONES. HOWEVER...THE ORIENTATION AND MOTION OF BANDS APPEARS TO BE LIMITING TRAINING ATTM. IN FACT... MOST OF THE RAIN SO FAR IN OUR CWA (COUNTY WARNING AREA) HAS BEEN FAIRLY LIGHT. WITH PWATS OVER 2 INCHES...WILL CONTINUE TO MENTION LOCALLY HEAVY RAINFALL IN THE ZONES...MAINLY IN THE AFOREMENTIONED AREAS. WILL ALSO CONTINUE TO HIT THIS IN THE HWO. IN ADDITION...MAY BE SOME STRONGER STORMS OVER SW ZONES WITH INCREASED HELICITY AND DRY AIR ALOFT. GRADUALLY TAPER POPS OFF AFTER LANDFALL. HAVE USED THE MESO-ETA PRECIP FIELDS SINCE THEY ARE IN BETTER AGREEMENT WITH THE GFS AND APPEAR TO PICK UP ON RESIDUAL CONVERGENCE BANDS INTO ARLENE REMNANT. WILL CONTINUE TO LEAN TOWARD LOW END OF GUIDANCE FOR TODAYS HIGHS. MAY STILL SEE SOME UPPER 80S ACROSS THE LOWER SUWANNEE VALLEY DUE TO SOME AFTN SUN. TEMPS STILL EXPECTED TO WARM INTO THE 90S AS SUBSIDENCE AND DRIER AIR MOVE IN BY EARLY NEXT WEEK. .LONG TERM...NO CHANGES MADE. && .HYDROLOGY...MAX QPF VALUES ARE AROUND 3 INCHES FOR THE SUWANNEE VALLEY...WITH 1.5 TO 2 INCHES ELSEWHERE. OF COURSE...LOCALLY HIGHER AMOUNTS ARE POSSIBLE. AS STATED ABOVE...WILL JUST MENTION HEAVY RAINFALL IN ZONES AND HWO. && .MARINE...TIGHTENING PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE NE AND TROPICAL STORM ARLENE PRODUCING STRONG AND GUSTY SE WINDS WITH SMALL CRAFT CONDITIONS ACROSS THE WATERS TODAY. DATA BUOY 43 NM OFFSHORE ST AUGUSTINE ALREADY HAS 7 FOOT SEAS WITH SE WINDS SUSTAINED AT 19 WITH GUSTS TO 22 KNOTS. WAVE WATCH MODEL INCREASES SEAS TO 5 TO 7 FEET NEAR SHORE AND 7 TO 9 FEET OFFSHORE THIS AFTERNOON. LOCAL SWAM MODEL INCREASES SURF VERY CLOSE TO 7 FEET FROM PONTE VEDRA BCH SOUTH THIS AFTERNOON. WILL HOLD OFF ON A HIGH SURF ADVISORY BUT WILL EMPHASIZE INCREASING SURF AND HIGH RISK OF RIP CURRENTS. && .PRELIMINARY POINT TEMPS/POPS... AMG 85 73 88 72 / 80 60 40 50 SSI 81 76 83 76 / 60 50 30 20 JAX 84 73 86 71 / 70 60 30 20 SGJ 83 77 83 75 / 70 50 30 20 GNV 85 72 88 71 / 80 70 60 50 OCF 87 73 88 71 / 90 70 70 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...SMALL CRAFT ADVISORY ALTAMAHA SOUND TO FERNANDINA BEACH OUT 60 NM. && CARROLL/PETERSON
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1115 AM EDT SAT JUN 11 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-112100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1115 AM EDT SAT JUN 11 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...TORNADO WATCH IN EFFECT UNTIL 5 PM FOR NORTHEAST FLORIDA AND PORTIONS OF SOUTHEAST GEORGIA... ...LOCALLY HEAVY RAINFALL TODAY... ...HIGH RISK OF RIP CURRENTS AT AREA BEACHES... THE OUTER RAINBANDS ASSOCIATED WITH TROPICAL STORM ARLENE WILL CONTINUE TO MOVE OVER THE AREA TODAY. CONVECTION WITHIN THESE BANDS WILL BE CAPABLE OF PRODUCING ISOLATED TORNADOES...AND A TORNADO WATCH HAS BEEN ISSUED FOR NORTHEAST FLORIDA AND PORTIONS OF SOUTHEAST GEORGIA. RESIDENTS SHOULD REMAIN ALERT FOR POSSIBLE WARNINGS THROUGH THE DAY. LOCALLY HEAVY RAINFALL CAN BE EXPECTED TODAY AND THIS EVENING. STORM TOTAL RAINFALL OF UP TO 2 TO 4 INCHES WILL BE POSSIBLE ACROSS THE FORECAST AREA...WITH LOCALLY HIGHER AMOUNTS WHERE RAINBANDS HAVE TRAINED FOR SEVERAL HOURS. STAYED TUNED FOR POSSIBLE FLOOD STATEMENTS AND ADVISORIES. INCREASING WINDS AND SWELLS WILL LEAD TO A HIGH RISK OF RIP CURRENTS AT AREA BEACHES TODAY. SEE THE SURF ZONE FORECAST FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY... A MODERATE RISK OF RIP CURRENTS IS EXPECTED ON SUNDAY AS SWELLS BEGIN TO SUBSIDE. SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD. NARROW BANDS OF HEAVIER RAIN ARE POSSIBLE ASSOCIATED WITH THE REMNANTS OF ARLENE...MAINLY AFFECTING THE WESTERN PORTION OF THE AREA SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED IN THE TORNADO WATCH AREA. REPORTS OF FLOODING ARE ALSO REQUESTED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. CARROLL/ABE
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1150 AM EDT SAT JUN 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 AM HEAVY RAIN S PALM COAST 29.57N 81.21W
06/11/2005 2.40 INCH FLAGLER FL TRAINED SPOTTER
TRAINED STORM SPOTTER IN SOUTHERN PALM COAST HAS MEASURED
2.40 INCHES OF RAINFALL SINCE MIDNIGHT.
1122 AM HEAVY RAIN BUNNELL 29.47N 81.26W
06/11/2005 2.36 INCH FLAGLER FL EMERGENCY MNGR
FLALGER COUNTY EMERGENCY OPERATIONS CENTER HAS HAD 2.36
INCHES OF RAINFALL SINCE MIDNIGHT.
&&
AENYEDISPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1158 AM EDT SAT JUN 11 2005 FLZ040-111645- MARION FL- 1158 AM EDT SAT JUN 11 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN MARION COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 1245 PM EDT... AT 1158 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG CELL CENTERED 4 MILES WEST OF LYNNE...MOVING NORTH AT 20 MPH. THIS STRONG CELL WILL ALSO AFFECT AREAS AROUND LYNNE...BURBANK...FORT MCCOY...CITRA AND ORANGE SPRINGS THROUGH 1245 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. THE ARE REMAINS UNDER A TORNADO WATCH. FAST DEVELOPING TORNADOES ARE HIGHLY POSSIBLE IN STRONGER CELLS. BE ON THE LOOK OUT FOR DEVELOPING FUNNEL CLOUDS. PLEASE RELAY YOUR REPORTS TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1214 PM EDT SAT JUN 11 2005 FLZ036-037-111700- ALACHUA FL-PUTNAM FL- 1214 PM EDT SAT JUN 11 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN ALACHUA AND WESTERN PUTNAM COUNTIES FOR STRONG WINDS AND POSSIBLE FUNNEL CLOUDS VALID UNTIL 100 PM EDT... AT 1214 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG CELL CENTERED OVER LOCHLOOSA...OR ABOUT 6 MILES NORTH OF CITRA...MOVING NORTH AT 20 MPH. THIS STRONG CELL WILL ALSO AFFECT AREAS AROUND CROSS CREEK...LOCHLOOSA...GROVE PARK...JOHNSON...ORANGE HEIGHTS AND MELROSE THROUGH 100 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. THE AREA REMAINS UNDER A TORNADO WATCH. FAST DEVELOPING TORNADOES ARE HIGHLY POSSIBLE IN STRONGER CELLS. BE ON THE LOOK OUT FOR DEVELOPING FUNNEL CLOUDS. REPORT DAMAGE...FLOODING OR FUNNEL CLOUDS TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1223 PM EDT SAT JUN 11 2005 FLZ033-111715- ST. JOHNS FL- 1223 PM EDT SAT JUN 11 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ST. JOHNS COUNTY FOR STRONG WINDS AND POSSIBLE FUNNEL CLOUDS VALID UNTIL 115 PM EDT... AT 1223 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG CELL CENTERED 3 MILES WEST OF ST. AUGUSTINE SOUTH...OR ABOUT 5 MILES SOUTHWEST OF ST. AUGUSTINE...MOVING NORTH AT 30 MPH. THIS STRONG CELL WILL ALSO AFFECT AREAS AROUND ST. AUGUSTINE SOUTH...ST. AUGUSTINE SHORES...ST. AUGUSTINE BEACH...ST. AUGUSTINE... BUTLER BEACH...BAKERSVILLE AND DURBIN THROUGH 115 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. THE AREA REMAINS UNDER A TORNADO WATCH. FAST DEVELOPING TORNADOES ARE HIGHLY POSSIBLE IN STRONGER CELLS. BE ON THE LOOK OUT FOR DEVELOPING FUNNEL CLOUDS. REPORT DAMAGE...FLOODING OR FUNNEL CLOUDS TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1255 PM EDT SAT JUN 11 2005 FLZ040-111800- MARION FL- 1255 PM EDT SAT JUN 11 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR STRONG THUNDERSTORM WINDS AND POSSIBLE FUNNEL CLOUDS VALID UNTIL 200 PM EDT... AT 1254 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF SHOWERS AND THUNDERSTORMS MOVING NORTH AT 25 MPH ACROSS CENTRAL AND SOUTHERN MARION COUNTY. THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS UP TO 50 MPH ALONG WITH POSSIBLE FUNNEL CLOUDS. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. WOLF
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 100 PM EDT SAT JUN 11 2005 FLZ030-031-036-111800- ALACHUA FL-BRADFORD FL-UNION FL- 100 PM EDT SAT JUN 11 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA...UNION AND BRADFORD COUNTIES FOR STRONG THUNDERSTORM WINDS AND POSSIBLE FUNNEL CLOUDS VALID UNTIL 200 PM EDT... AT 100 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF SHOWERS AND THUNDERSTORMS ACROSS NORTHERN AND EASTERN PORTIONS OF ALACHUA COUNTY...MOVING NORTH AT 25 MPH. THE THUNDERSTORMS MAY PRODUCE WINDS UP TO 50 MPH ALONG WITH POSSIBLE FUNNEL CLOUDS. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. WOLF
The Jacksonville radar (KJAX), 130 km away, was scanning. The volume nearest the first event began at 17:54 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2005Every state in 2005This day in weather historyWarnings in Florida, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5453767.